Review on Some Sequence Spaces of p-adic Numbers

Tuğ, Orhan and Doğan, Mutlay (2017) Review on Some Sequence Spaces of p-adic Numbers. Eurasian Journal of Science and Engineering, 3 (1). pp. 231-237. ISSN 24145629

[img] Text (Published Research Article)
eajse.v3i1sip231.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (605kB)
Official URL:


In this paper, we make a literature review on p-adic sequences and we prove some new topological properties on the sequence spaces w(p), l∞(p) and c(p) of p-adic numbers as the set of all sequences, the set of bounded sequences and the set of convergent sequences of p-adic numbers, respectively. We show that these sequence spaces are Banach spaces under some certain topological properties. Moreover we prove some inclusion relation between these sequence spaces.We construct the α-, β- and γ duals of sequence spaces w(p), l∞(p) and c(p), and of p-adic numbers. We conclude the paper with characterizations of some significant matrix classes.

Item Type: Article
Uncontrolled Keywords: Sequence Spaces, P-Adic Numbers, Banach Space, P-Adic Sequences, Matrix Transformations
Subjects: L Education > L Education (General)
Q Science > QA Mathematics
Divisions: Ishik Eurasian Journal of Science and Engineering > VOL 3, NO 1 (2017)
Depositing User: Depositor @ Ishik University
Date Deposited: 26 Apr 2018 20:36
Last Modified: 26 Apr 2018 20:36

Actions (login required)

View Item View Item